# SDR UPS98827619

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 879-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 879 TO 1080 SEAT TRACK A HAS CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  NOT WITHIN LIMITS IAW DC8 SRM 53-2-3.  REMOVED DAMAGED SECTION OF SEAT TRACK STA 590 TO 1030, DRILLED NEW SECTION IAW DC8 SRM 51-1-4.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SECTION OF TRACK IAW DC8 SRM 53-2-3 AND 51-3-0.  REINSTALLED FLOOR PANELS IAW DC8 SRM 51-3-0.
